MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 7 VR-T DX DF-1 PROMRI; ICD
Model Number 429559
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 11/22/2023
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2023, the patient had a few non-sustained tachycardia episodes as well as one therapy zone episode that was classified as an svt (no therapy provided by device) while the episode showed what appeared to be a true vt where therapy was desired.The device appears to have performed according to the programming given the therapy zones cutoffs and smart detection in dx devices with the onset and stability values of the presenting rhythm.The patient was reported to have passed away after these episodes at an unknown date and time.
 
Additional Manufacturer Narrative
The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned follow-up data from november 22nd, 2023, have been analyzed.A total of 6 episodes were documented.Analysis showed that episode nr.2 from november 22nd, 2023, from 14:53 h until 14:54 h was detected correctly as svt by the icd, because the stability criterium was not met.Analysis showed that the icd functioned as specified according to the programmed parameters and heart rhythm of this patient.In conclusion, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed a normal and expected icd behavior.

Brand Name
INTICA NEO 7 VR-T DX DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18271952
Report Number1028232-2023-06176
Device Sequence Number4006644
Product Code LWS
UDI-Device Identifier04035479156855
UDI-Public(01)04035479156855(17)250930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number429559
Device Catalogue Number429559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexFemale